U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Is there any kind of vitamin deficit that affects balance and coordination?

2 doctor answers4 doctors weighed in
Dr. Randy Baker
Holistic Medicine 41 years experience
Vitamin B12: Vitamin B12 deficiency is one of the most common vitamin deficiencies and is well known to cause problems with balance and coordination. Of course, there are many other possible causes of these problems, but B12 deficiency should always be considered in anyone with these symptoms. See http://www.Nytimes.Com/2011/11/29/health/vitamin-b12-deficiency-can-cause-symptoms-that-mimic-aging.Html?_r=0.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Pamela Pappas
Psychiatry 43 years experience
Uncoordination: I agree with dr. Baker about vitamin B12 deficits and uncoordination -- and would definitely add thiamine to the list. Thiamine deficiency is very common in chronic alcoholics and can cause ataxia (balance and coordination problems), eye movement problems, tremor, inability to learn, memory loss, confusion, and making up stories (confabulation).
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 25-year-old female asked:
What kind of vitamin that increase toddler appetite ?
1 doctor answer3 doctors weighed in
A 36-year-old member asked:
Maybe I could use some vitamins at 62. What kind would you recommend?
1 doctor answer3 doctors weighed in
A 35-year-old member asked:
What kind of vitamins can damage the liver ?
2 doctor answers3 doctors weighed in
A 32-year-old member asked:
What kind of organic vegetables have vitamin c?
1 doctor answer1 doctor weighed in
Last updated May 10, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.